eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Muscle twitching when you have Hiv infection?





Summary: Muscle twitching is found among people with Hiv infection, especially people who are male, 60+ old, also have Anxiety, and take medication Kaletra.

We study 17 people who have Muscle twitching and Hiv infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hiv infection and Muscle twitching >>>

Hiv infection

Hiv infection can be treated by Atripla, Truvada, Norvir, Isentress, Prezista, Kaletra. (latest reports from Hiv Infection 42,196 patients)

Muscle twitching

Muscle Twitching has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure.(view latest reports from 10,751 patients)

On Nov, 25, 2014: 17 people who have hiv infection and Muscle Twitching are studied.

Trend of Muscle twitching in hiv infection reports

Gender of people who have hiv infection and experienced Muscle twitching * :

FemaleMale
Muscle twitching13.16%86.84%

Age of people who have hiv infection and experienced Muscle twitching * :

0-12-910-1920-2930-3940-4950-5960+
Muscle twitching3.33%0.00%0.00%0.00%43.33%30.00%20.00%3.33%

Severity of the symptom * :

leastmoderateseveremost severe
Muscle twitching0.00%25.00%50.00%25.00%

Top co-existing conditions for these people * :

  1. Anxiety (8 people, 47.06%)
  2. Hypothyroidism (8 people, 47.06%)
  3. Rheumatoid arthritis (7 people, 41.18%)
  4. Depression (6 people, 35.29%)
  5. Eye infection fungal (6 people, 35.29%)
  6. Drug dependence (6 people, 35.29%)
  7. Aspergillosis (6 people, 35.29%)
  8. Myalgia (2 people, 11.76%)
  9. Prophylaxis (1 people, 5.88%)
  10. Anxiety disorder (1 people, 5.88%)

Most common drugs used by these people * :

  1. Kaletra (17 people, 100.00%)
  2. Nevirapine (14 people, 82.35%)
  3. Fortovase (9 people, 52.94%)
  4. Viread (9 people, 52.94%)
  5. Bextra (9 people, 52.94%)
  6. Lamivudine (9 people, 52.94%)
  7. Phenergan (9 people, 52.94%)
  8. Celebrex (9 people, 52.94%)
  9. Tricor (9 people, 52.94%)
  10. Oxandrin (9 people, 52.94%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hiv Infection and Muscle Twitching?

You are not alone! Join a mobile support group:
- support group for people who have Muscle Twitching and Hiv infection
- support group for people who have Hiv infection
- support group for people who have Muscle Twitching

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can my eye twitch be because of lexapro?
    (Asked by a 27 year old woman who has Eyelid Twitch, Muscle Twitching, Twitch - Eyelid, and takes Clonazepam, Lexapro)
    So I have had symptoms of anxiety and depression due to a lot of stressors and disasters that happened in my life over the past two years. As my anxiety got worse after a breast biopsy, I started freaking out and thinking I may have MS because my sister has MS. So I went to my GP and she decided my symptoms do not follow the symptoms of MS or any similar problem and it should most likely be anxiety. She put me on Lexapro and Clonazepam. At first I was very hesitant to take medication but as my symptoms got worse I decided to give it a try. I was on Lexopro 5 mg for about two months and then I went to 10 mg, and I would take 1 or 2 Clonazepam a day. And this all started 5 months ago. And things seemed to be working just fine.Until about two months ago I started having this freaking annoying eye twitch on my upper left eyelid. I have had eye twitches before but they always go away after a couple of days or a week top. This one has been lasting for 2 months now and seems to be just getting worse. I went to the GP and my eye doctor and they still found no cause and said it's probably stress and anxiety. I have not been overly stressed and I get plenty of sleep, 10 hrs or more! and I stopped taking caffeine and alcohol after the twitch started. Any idea? Could it be because of medication? I also need to add I have had thumb twitching and severe spasms in my muscles around my right thumb starting in May (before taking any medication).
  • Hi am takin the once a day combi of tenefvr,lmvdn,efvrz but my skin gets noticeably darker,is this normal n what can i do to correct this? plz help coz its stopping me from takin my meds thanx,j
    (Asked by a 25 year old woman who has Hiv)
    common side effects of arvs among african women particularly the darkening of the skin plus how can i avoid wasting particularly around the buttocks. is there a skincare regime one can keep for a healthy complection?
  • Can u take both efavirenz and raltegravir everyday for hiv infection?
    (Asked by a 55 year old man who has Hiv Infection, and takes Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate)
    i am wondering how good is to reduce viral load and increase cd4 count if the hiv patient swallows or intakes a pill of efavirenz and a pill of raltegravir everyday? This is something i havent found any information in many hiv data pages i have checked. Does anybody know if this combo of Efavirenz + Raltegravir is any good?
  • Can add be caused by transplant meds
    (Asked by a 47 year old woman who has Confusion, Tremmors, Muscle Twitching, Atypical Attention Deficit Syndrome, and takes Prograf, Myfortic, Prednisone)
    I am a kid prey transplant recipient. I recently noticed attention issues. I have tremors and muscle twitches ans extreme anxiety. .
  • I get hiccups from magace. can i lower dosage to one teaspoon per day instead of two?
    (Asked by a 67 year old man who has HIV)
    I am losing weight. I want to try magace to gain. But, after a few days I start to get hiccups that are unrelenting. I am taking 2 teaspoons per day. Could I drop that to 1 teaspoon per day? The dosage is 40mg.

More questions for: Hiv infection, Muscle twitching

You may be interested at these reviews (Write a review):

  • Paxil side effect of a monior
    (Posted by a 15 year old girl who has Muscle Twitching, and takes Paroxetine Hydrochloride)
    my daughter 14 years old had some problems with dizziness. the doctor felt it was due to anxiety. so he gave her paroxetine. she started the medication and she complain that head hurt . she took it for three weeks and on fourth week she was in school and started shaking arms. than was taken to nurse office and began to twitch. it started with spine bowing up and severe. it lasted 45 minutes. we took her to hospital and they gave her allergy medication and stop it for about two hours and it starts again. it keep a pattern of 2 founds reduced twitching with 50 mg of allergy mediation. once it starts takes 50 mg and it take 30 minutes to take effect. the docotr say it is side effect of paroxetine. it should go away. we are very concern that she could have premeit damage.

More reviews for: Hiv infection, Muscle twitching

Recent related drug studies (Check your drugs):

More related studies for: Hiv infection, Muscle twitching

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.